I'm being lowered from 300serequal XR to 200 while increasing lamotrogine from 200 to 400(for my bipolar1)will there be side effects from the lowering of the serequal? -I'm used to the lamotrogine so I'm not worried about that...
Hi Glen, I can't tell you for sure if you will have any side effects lowering you dosage of Seroquel but I can tell you my experience. I'm currently on 400 mg's of Seroquel and 400 mg's of Lamictal for Bipolar 1. My doctor has raised and lowered my dosage of both Seroquel and Lamictal in various forms at different times. I have been on as little as 50-400mg's of Seroquel. The have never had any problems or side effects when the dosage has been changed. When it has been lowered My Dr. always lowers the dosage slowly. Once again, I can't tell you for sure but I don't think you should have any problems because your dose in only going down 100mg's. Let me know how that works out for you... By the way, Lamictal works great for me. I've never felt any side effects with Lamictal. Seroquel works really well for me too although I used to get up at night and eat everything is sight! I've heard many people that take Seroquel do that as well Good Luck~
- Lamotrigine Information for Consumers
- Lamotrigine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamotrigine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
What are the risk of taking lamotrigine and what would be a normal dosage for mood swings or bi pol?
Posted 24 Jul 2010 • 2 answers
Posted 21 Jan 2013 • 6 answers
Lamotrigine - What dose of lamictal are you on (for mood stabilizer). I've worked my way up to 150.?
Posted 24 Dec 2013 • 4 answers
Posted 3 Jan 2016 • 4 answers
Posted 16 Apr 2016 • 1 answer